MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5021/ad.2011.23.s3.s350

Медицинская библиотека · Annals of dermatology · 2011

A case of cicatricial alopecia associated with erlotinib.

Yang Bo Hee, Bang Chan Yl, Byun Ji Won, Han Sung Hyub, Song Hee Jin, In Seung Gyun, Shin Jeong Hyun, Choi Gwang Seong

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erlotinib is a small-molecule tyrosine kinase inhibitor (TKI) of the epidermal growth factor receptor (EGFR). Erlotinib has been used primarily to treat non-small cell lung cancer. In addition to its role in tumor cells, EGFR is also an important regulator of growth and differentiation in the skin and hair. Therefore, EGFR-TKIs have been associated with a number of cutaneous side effects including follicular acneiform eruptions, cutaneous xerosis, chronic paronychia, desquamation, seborrheic dermatitis, and hair texture changes. Herein, we report a rare case of a 61-year-old woman who was treated with erlotinib and experienced cicatricial alopecia.

Для цитирования: Yang Bo Hee, Bang Chan Yl, Byun Ji Won, Han Sung Hyub, Song Hee Jin, In Seung Gyun, Shin Jeong Hyun, Choi Gwang Seong. A case of cicatricial alopecia associated with erlotinib.. Annals of dermatology. 2011. DOI: 10.5021/ad.2011.23.s3.s350.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.